# SDR USAA2012111900013

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,450 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP8009195-13 - CORROSION ON Z-BEAM BETWEEN FR66 TO FR69, Z-500, -Y1162.5.  REPLACED Z-BEAM BETWEEN FR66 TO FR69, Z-500, -Y1162.5 IAW A312 SRM 51-72-11.
